See Alike in...

Alike App

Browser

Lucas_Snowe

710d

i just feel like my emotions are out of control! i have tried a few mood stabilizers but after taking them i just feel empty and like a robot, and i just want to find ways to keep my emotions in my control so i dont lash out at the wrong person or randomly break down and cry in public. Please give some advice for better mood control, if you can't thats fine.

    • babygurl87

      710d

      Hi I have bipolar an I don't know what to do my medicine is not working for me

    • KingVarrick

      710d

      even with mood stabilizers I often times have problems with my emotions, everyone's different and it's really stereotypical to go "oh just breathe" in those moments where things are extreme, or sudden I try to remember to THINK. one of my biggest problems is I get irrational, and do things impulsively. I have to sit down and remember to rationalize everything. it's very hard and still doesn't work sometimes but it keeps things in perspective for me. and helps me maintain a little bit outside of medications. I also highly recommend you keep communicating with your doctor about the meds. so that way you can keep switching them

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion